Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe ulcerative gastritis which causes vomiting - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   i have been having chest pains almost everyday on and off, it feels like pressure, stabbing, tightness, sometimes burning across chest hurts bad last from 15 mins to about 20 before it stops. and even makes my shoulders hurt/numb feeling. I've had a 99 fever for the last 2 days, havent had anything to eat in 4 days now and very very little to drink everytime i try i just want to vomit. and pain in my sides and stomach and ive had headaches everyday and dizziness and some sort of shakiness and feeling tingling in my face. ive had a chest xray and ekg...but nothing on those....waht could it be and should i go to the er?
Doctor :   Hi,
User :   hi
Doctor :   Let me read your query for few minutes to be able to have a good discussion here
User :   ok
Doctor :   Is there any related of food consumption with the pain ?
Doctor :   relation*
User :   no
User :   i havent had anything except a handful of grapes in the past 4 days
Doctor :   ok, Is there any specific time of the day where the pain is more ?
User :   no not really....when i wake up i have a shaky feeling and then the chest pain is through out the day off an on
User :   and the dizziness and tingling
Doctor :   ok, is the dizziness always or only when you have pain ?
User :   and im really thirsty but can t drink anything
Doctor :   And why is that ?
User :   mostly with pain
Doctor :   ok, Have you ever vomited ?
User :   because everytime i try to drink anything it just comes back up same with food
User :   yes to the point of just stomach acis
Doctor :   ok, i strongly suspect Acid peptic disease in you
User :   what is that?
Doctor :   may with severe ulcerative gastritis
Doctor :   may be with severe ulcerative gastritis *
User :   is this something i can to the er for and be tested for? i am worried that i have became dehydrated
Doctor :   its inflammation of the stomach due to excess stomach acid
Doctor :   do not worry , its very common condition
User :   i am worried because it can not be healthy to not have eaten or drik in this amount of time
Doctor :   Take Prilosec OTS once every day early in the morning before food for 15 days
Doctor :   mean while consult a gastroenterologist and get an Upper GI endoscopy
User :   i have already tried that because it was thopugh to have stomach acid reeflux
Doctor :   May i know what have you tried ?
Doctor :   The Prilosec or the endoscopy ?
User :   the prilosec
User :   ive taken it and took an over the counter one for a little over a month
User :   could it have anything to do with my heart or maybe an infection somewhere in the body?
Doctor :   ok, prilosec is just a start , but the main treatment with Proton pump inhibitors will be put on after confirming the fact by an endoscopy
Doctor :   no , not at al , heart is not involved here
Doctor :   the symptoms are very typical of acid peptic disease
User :   well i cant eat or drink even with that medication and like i said im really worried about being dehydrated and not being able to hold anything down for the past 4 days
User :   what should i do about this
User :   is there a way to tell if im dehydrated
User :   badly
Doctor :   yes, if you are dehydrated badly , you will not have sweat , no saliva , no urine and dry plastic skin
User :   ok so if i am dehydrated what should i do
Doctor :   you may have to take ORS ( Oral rehydration soluions ) sip by sip
Doctor :   you do not feel vomiting sensation with that fluid
User :   ok thank you
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor